Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2016: 0.39

SCImago Journal Rank (SJR) 2016: 0.236
Source Normalized Impact per Paper (SNIP) 2016: 0.627

Mathematical Citation Quotient (MCQ) 2016: 0.14

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 13, Issue 2 (Jan 2007)

-Best Approximation of a γ-Regular Function

D. A. Lakew
  • Department of Mathematics and Computer Science, Virginia State University, Petersburg, VA 23806, USA. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-06-09 | DOI: https://doi.org/10.1515/JAA.2007.259

Abstract

In this paper, we construct γ-regular Cln -minimal function systems in , the generalized Bergman space of Cln -valued functions in the Sobolev space which are used in the best way to approximate null solutions of the in-homogeneous Dirac operator.

Key words and phrases.: Clifford analysis; in-homogeneous Dirac operator; elliptic boundary value problems; minimal systems

About the article

Received: 2003-04-15

Revised: 2007-04-23

Published Online: 2010-06-09

Published in Print: 2007-12-01


Citation Information: Journal of Applied Analysis, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/JAA.2007.259.

Export Citation

Comments (0)

Please log in or register to comment.
Log in